# SDR V0XD20210308001

- Difficulty date: January 23, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY C CHANNEL IS CRACKED ON PANEL 196DR. CORRECTIVE ACTION: REMOVED AND REPLACED C CHANNEL IAW CRJ900 SRM 51-41-02. FOR WORK PERFORMED, REFER TO AVMAX W/O: 80909 W/C:1180
